# SDR COMA9531150

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Comp
- Part number: 6224401001
- Condition: Inoperative
- Location: Avionics Rack
- Part time: 17,161 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CAPTAINS AIRSPEED INDICATOR WAS SPINNING ON TAKEOFF ROLL.  REMOVED AND REPLACED AIR DATA COMPUTER WITH SERVICEABLE.
